Alert archive / Indiana / Special Weather Statements in 2012
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Aug 9, 2012, 3:33 AM EDT for Hamilton County, Indiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2012, 3:33 AM EDT (07:33 UTC)
- Expired
- Aug 9, 2012, 4:15 AM EDT
- In force
- 42 min
- Issued by
- NWS Indianapolis, IN
County Hamilton County, IN
The radar
The Indianapolis radar (KIND), 41 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.6 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 2252 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
643
WWUS83 KIND 090733
SPSIND
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
333 AM EDT THU AUG 9 2012
INZ037-039-046-047-090815-
BOONE-HAMILTON-HENDRICKS-MARION-
333 AM EDT THU AUG 9 2012
...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN BOONE...HAMILTON...
NORTHEASTERN HENDRICKS AND NORTHWESTERN MARION COUNTIES UNTIL 415 AM
EDT...
AT 329 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROWNSBURG...OR 13 MILES NORTHWEST OF
INDIANAPOLIS...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ZIONSVILLE...
CARMEL...
NOBLESVILLE...
WHITESTOWN...
WILLIAMS CREEK...
WESTFIELD...
SHERIDAN...
MORSE RESERVOIR...
CICERO...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4012 8586 4009 8586 3982 8627 3990 8648
4022 8617
TIME...MOT...LOC 0734Z 223DEG 22KT 3991 8631
$$
50What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Aug 9, 12:38 AM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Aug 9, 12:38 AM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1238 AM EDT THU AUG 9 2012 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 246 PM EDT WED AUG 8 2012 A FRONTAL SYSTEM IS EXPECTED TO DROP SOUTH INTO THE AREA TONIGHT. A WAVE OF LOW PRESSURE WILL MOVE ACROSS NORTHERN INDIANA DURING THE DAY ON THURSDAY. THIS WILL DRAG A COLD FRONT THROUGH THE AREA THURSDAY AFTERNOON AND NIGHT. IN THE WAKE OF THIS FRONT...HIGH PRESSURE WILL BUILD INTO THE REGION. ANOTHER WEAK FRONTAL SYSTEM MAY AFFECT THE AREA LATE IN THE WEEKEND OR EARLY NEXT WEEK. && .NEAR TERM /TONIGHT/... ISSUED AT 920 PM EDT WED AUG 8 2012 FOR THE REMAINDER OF THE NIGHT...WITH QUASISTATIONARY BOUNDARY IN THE AREA...AND WEAK UPPER LEVEL WAVES...INCLUDING REMNANT MCV MOVING THROUGH SRN GREAT LAKES...EXPECT SCATTERED THUNDERSTORMS. COVERAGE HAS BEEN SLOW TO EXPAND THUS FAR THIS EVENING...ALTHOUGH THERE IS SOME HINT IN SREF PROBABILITIES...RAP...AND HRRR THAT EXPANSION OF COVERAGE MAY OCCUR WITH A SLIGHT INCREASE IN MID LEVEL FLOW LATE TONIGHT. CONSIDERING THIS...HAVE DEPICTED 40 TO 50 POPS WITH SCATTERED WORDING THROUGHOUT...AND POPS HIGHEST IN VICINITY OF THE BOUNDARY. ISOLATED STRONG STORM CANNOT BE RULED OUT...AND 5 PERCENT/SEE TEXT ON DAY ONE OUTLOOK PERFECTLY REASONABLE. INCREASED CLOUD COVER AND AS A RESULT...IN CONCERT WITH LATEST HOURLY NUMERICAL GUIDANCE AND OBSERVATIONAL TRENDS...BUMPED MIN TEMPS UP SLIGHTLY IN SOME PORTIONS OF THE AREA. STILL MID 60S TO AROUND 70...JUST SOME MINOR TWEAKS TO INDIVIDUAL NUMBERS. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... ISSUED AT 246 PM EDT WED AUG 8 2012 MODELS INDICATE A COUPLE OF UPPER DISTURBANCES WILL AFFECT THE FORECAST AREA DURING THIS PERIOD. ONE WAVE...CURRENTLY OVER THE UPPER MISSISSIPPI VALLEY...IS EXPECTED TO MOVE THROUGH THURSDAY AFTERNOON AND EVENING. THIS WILL BE FOLLOWED BY AN UPPER LOW WHICH WILL SETTLE INTO THE GREAT LAKES BY FRIDAY AND SATURDAY. A SURFACE LOW ASSOCIATED WITH THE FIRST UPPER WAVE IS EXPECTED TO MOVE ACROSS NORTHERN INDIANA THURSDAY AFTERNOON...WHICH WILL DRAG A COLD FRONT THROUGH THE FORECAST AREA LATE THURSDAY AFTERNOON INTO THURSDAY NIGHT. THIS SETUP LOOKS TO PROVIDE THE BEST CHANCES FOR PRECIPITATION DURING THIS PERIOD. DEEP LAYER SHEAR IS INITIALLY RATHER WEAK...BUT GETS PROGRESSIVELY STRONGER TOWARDS THE LATE AFTERNOON AND EARLY EVENING HOURS ON THURSDAY. MID LEVEL LAPSE RATES ARE MARGINALLY FAVORABLE FOR SEVERE STORMS...SO THERE IS SOME POTENTIAL FOR STORM ORGANIZATION AND ATTENDANT THREAT FOR MAINLY WIND DAMAGE GIVEN THE INCREASING DEEP SHEAR. WILL CONTINUE TO MENTION POPS FOR THURSDAY AND THURSDAY NIGHT...WITH THE HIGHEST POPS AROUND FRONTAL PASSAGE...FROM MID AFTERNOON THURSDAY UNTIL ABOUT MIDNIGHT THURSDAY NIGHT. WILL KEEP A SMALL POP IN THE FORECAST FOR FRIDAY WITH THE UPPER LOW IN THE AREA. APPEARS BY SATURDAY...THE UPPER LOW WILL HAVE DRIFTED FAR ENOUGH OFF TO THE NORTHEAST TO KEEP THAT PERIOD DRY. PROGGED LOW LEVEL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR THURSDAY ARE PROBABLY ABOUT 3-6 DEGREES TOO LOW. THE HIGHS ON FRIDAY LOOK BETTER...BUT MAY STILL BE A LITTLE COOL. GUIDANCE LOWS LOOK OK AT THIS POINT. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 246 PM EDT WED AUG 8 2012 MODELS HAVE LOW RAIN CHANCES AT TIMES...BUT CONSIDERING RECENT BIASES A TOTALLY DRY FORECAST BEST BET. EUROPEAN MOS AND MEX TEMPS CLOSE THROUGH PERIOD. FOR MINS...CONSALL MODEL WE INITIALIZED WITH IS ALSO CLOSE AND SEE NO REASON TO CHANGE. EVERYTHING AGREES GRADUAL WARMING THROUGH THE PERIOD. GIVEN RECENT BIASES IN WARMING SITUATIONS WILL GO A FEW DEGREES ABOVE EVEN RELATIVELY HOT CONSALL. && .AVIATION /DISCUSSION FOR 090600Z TAF ISSUANCE/... ISSUED AT 1238 AM EDT THU AUG 9 2012 WILL NEED TEMPO GROUPS AFTER 06Z AND PROB GROUPS THE REST OF THE PERIOD AS AN UPPER TROUGH ACROSS THE MISSISSIPPI VALLEY PROGRESSES EAST TOWARDS CENTRAL INDIANA...AND AN UPPER LOW MOVES TO NEAR LAKE MICHIGAN AFTER 00Z TONIGHT. MEANWHILE...A FRONTAL BOUNDARY ALONG WITH THUNDERSTORM OUTFLOW BOUNDARIES...DEEPER MOISTURE AND INSTABILITY WILL ALSO SERVE TO FOCUS THUNDERSTORMS ACROSS CENTRAL INDIANA THROUGH THE TAF PERIOD. CEILINGS SHOULD MOSTLY BE VFR AWAY FROM THUNDERSTORMS UNTIL AFTER 00Z WHEN LOW LEVEL MOISTURE INCREASES. COULD SEE SOME MVFR OR WORSE VISIBILITY AT TIMES IN THUNDERSTORMS OR BRIEFLY IN FOG OVERNIGHT. MEANWHILE...WINDS SHOULD BE LESS THAN 10 KNOTS EXCEPT IN STORMS OR NEAR OUTFLOW BOUNDARIES. WIND DIRECTION WILL ALSO BE PROBLEMATIC DEPENDING ON WHERE THE BOUNDARIES SET UP. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...JAS NEAR TERM...NIELD SHORT TERM...JAS LONG TERM....JK AVIATION...MK
Hazardous weather outlook, Aug 8, 7:18 PM EDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 718 PM EDT WED AUG 8 2012 INZ021-028>031-035>049-051>057-060>065-067>072-092330- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 718 PM EDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE. HAZARDS: THUNDERSTORMS PRODUCING LIGHTNING...BRIEF HEAVY RAIN...GUSTY WINDS AND SMALL HAIL. TIMING: THROUGHOUT THE NIGHT. DISCUSSION: THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT TONIGHT. ALTHOUGH WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...AN ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH THURSDAY NIGHT...WITH THUNDERSTORMS LIKELY FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS...WITH DAMAGING WINDS AND LIGHTNING THE PRIMARY THREATS. BRIEF HEAVY RAIN AND HAIL WILL ALSO BE THREATS. DISCUSSION: A FRONTAL SYSTEM WILL PUSH INTO THE AREA THURSDAY. THIS SYSTEM WILL PRODUCE THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE. THE MOST FAVORABLE TIME FOR SEVERE STORMS WILL BE FROM 2 PM TO MIDNIGHT THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
In the hours before
Local storm report, Aug 8, 10:59 PM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1059 PM EDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM HAIL 1 N BLOOMINGDALE 39.85N 87.25W
08/08/2012 E0.25 INCH PARKE IN TRAINED SPOTTER
&&
EVENT NUMBER IND1200567
HOMANNLocal storm report, Aug 9, 12:47 AM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1247 AM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND DMG HOPE 39.30N 85.77W
08/08/2012 BARTHOLOMEW IN EMERGENCY MNGR
TREES DOWN ON HOUSES. POWER OUT. TIME ESTIMATED FROM
RADAR.
&&
EVENT NUMBER IND1200568
50Special weather statement, Aug 9, 2:11 AM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
211 AM EDT THU AUG 9 2012
INZ036-090645-
MONTGOMERY-
211 AM EDT THU AUG 9 2012
...STRONG THUNDERSTORM ADVISORY FOR CENTRAL MONTGOMERY COUNTY UNTIL
245 AM EDT...
AT 210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF CRAWFORDSVILLE...MOVING EAST
AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CRAWFORDSVILLE...
NEW MARKET...
LADOGA...
NEW ROSS...
DARLINGTON...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4014 8669 3998 8669 3992 8670 3991 8709
4010 8709
TIME...MOT...LOC 0611Z 260DEG 16KT 3999 8695
50Special weather statement, Aug 9, 2:14 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 214 AM EDT THU AUG 9 2012 INZ035-043-044-090645- FOUNTAIN-PARKE-VERMILLION- 214 AM EDT THU AUG 9 2012 ...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN FOUNTAIN...NORTHERN PARKE AND CENTRAL VERMILLION COUNTIES UNTIL 245 AM EDT... AT 210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEWPORT...OR 21 MILES SOUTHEAST OF DANVILLE...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BLOOMINGDALE... KINGMAN... TURKEY RUN STATE PARK... MARSHALL... YEDDO... WALLACE... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3996 8752 4010 8710 3987 8709 3976 8753 TIME...MOT...LOC 0614Z 255DEG 11KT 3989 8738 50
Special weather statement, Aug 9, 2:46 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
246 AM EDT THU AUG 9 2012
INZ036-043-044-051-052-090730-
CLAY-MONTGOMERY-PARKE-VERMILLION-VIGO-
246 AM EDT THU AUG 9 2012
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CLAY...SOUTHWESTERN
MONTGOMERY...PARKE...SOUTHERN VERMILLION AND NORTHERN VIGO COUNTIES
UNTIL 330 AM EDT...
AT 242 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF PARIS...MOVING EAST AT 30
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CLINTON...
NEWPORT...
ROCKVILLE...
FAIRVIEW PARK...
MONTEZUMA...
ROSEDALE...
BRIDGETON...
BLOOMINGDALE...
CARBON...
TURKEY RUN STATE PARK...
MARSHALL...
JUDSON...
CECIL HARDEN LAKE...
WAVELAND...
SHADES STATE PARK...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3991 8753 3996 8730 3995 8709 3999 8709
4001 8703 3959 8701 3957 8702 3958 8754
TIME...MOT...LOC 0646Z 252DEG 28KT 3969 8756
50Special weather statement, Aug 9, 3:33 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
333 AM EDT THU AUG 9 2012
INZ037-039-046-047-090815-
BOONE-HAMILTON-HENDRICKS-MARION-
333 AM EDT THU AUG 9 2012
...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN BOONE...HAMILTON...
NORTHEASTERN HENDRICKS AND NORTHWESTERN MARION COUNTIES UNTIL 415 AM
EDT...
AT 329 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROWNSBURG...OR 13 MILES NORTHWEST OF
INDIANAPOLIS...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ZIONSVILLE...
CARMEL...
NOBLESVILLE...
WHITESTOWN...
WILLIAMS CREEK...
WESTFIELD...
SHERIDAN...
MORSE RESERVOIR...
CICERO...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4012 8586 4009 8586 3982 8627 3990 8648
4022 8617
TIME...MOT...LOC 0734Z 223DEG 22KT 3991 8631
50The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 9:26 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 33 min |
| Aug 8, 9:58 PM EDT | Areal Flood Advisory | IND | Hendricks, Marion | 3 hr |
| Aug 8, 10:46 PM EDT | Special Weather Statement | IND | Rush | 44 min |
| Aug 9, 2:11 AM EDT | Special Weather Statement | IND | Montgomery | 34 min |
| Aug 9, 2:14 AM EDT | Special Weather Statement | IND | Vermillion | 31 min |
| Aug 9, 2:27 AM EDT | Areal Flood Advisory | IND | Boone, Fountain, Montgomery, Parke, Putnam, Vermillion | 3 hr |
| Aug 9, 2:46 AM EDT | Special Weather Statement | IND | Parke, Vermillion | 44 min |
| Aug 9, 2:59 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 46 min |
| Aug 9, 3:49 AM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Vermillion | 5 hr |
| Aug 9, 3:55 AM EDT | Special Weather Statement | IND | Hendricks, Parke, Putnam | 50 min |
| Aug 9, 4:10 AM EDT | Special Weather Statement | IND | Owen | 50 min |
| Aug 9, 4:27 AM EDT | Areal Flood Advisory | IND | Hamilton, Hendricks, Marion | 4 hr |
| Aug 9, 4:42 AM EDT | Special Weather Statement | IND | Hendricks, Marion | 48 min |
| Aug 9, 6:33 PM EDT | Special Weather Statement | IND | Fountain | 27 min |
| Aug 9, 6:46 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke | 44 min |
| Aug 9, 7:02 PM EDT | Tornado Warning | IND | Fountain, Montgomery, Parke, Putnam | 28 min |
| Aug 9, 7:18 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe | 42 min |
| Aug 9, 7:27 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Putnam | 33 min |
| Aug 9, 7:56 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 34 min |
| Aug 9, 7:58 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Montgomery, Tippecanoe | 32 min |
Nearby
Special Weather Statements in Indiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.